# SDR AUS20031113

- Difficulty date: November 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 210949
- Condition: Failed
- Location: Turbine
- Part time: 2,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OVERSPEED GOVERNOR FAULTY.
